# SDR DALA2024020301510

- Difficulty date: February 2, 2024
- Submitted: February 3, 2024
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 42,771 hours, 30,096 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1022 L7
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON MAIN FRAME BTW LONGERON 7 STA Y=1022 AT CPAX. SUMMARY OF NRC 00355: MAIN FRAME BTW LONGERON 7 STA Y=1022 AT CPAX WAS REPAIRED PER ERA 614511-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-614511 ADDED FOR AC 9562. (LP #0184100)
